Toggle Main Menu Toggle Search

Open Access padlockePrints

Squamous cell carcinomas in linear epidermal naevi

Lookup NU author(s): Dr Neil Rajan, Dr Thomas Oliphant

Downloads


Licence

This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).


Publication metadata

Author(s): Dubois A, Rannan-Eliya S, Husain A, Rajan N, Oliphant T

Publication type: Article

Publication status: Published

Journal: Clinical and Experimental Dermatology

Year: 2019

Volume: 44

Issue: 2

Pages: 238-240

Print publication date: 01/03/2019

Online publication date: 28/06/2018

Acceptance date: 10/05/2018

Date deposited: 14/05/2018

ISSN (print): 0307-6938

ISSN (electronic): 1365-2230

Publisher: Wiley-Blackwell

URL: https://doi.org/10.1111/ced.13704

DOI: 10.1111/ced.13704


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share